Volume 10, Issue 4
The Rank-k Updating Algorithm for the Exact Inversion of Matrices with Integer Elements

Jian-xin Deng

J. Comp. Math., 10 (1992), pp. 296-300

Published online: 1992-10

Preview Full PDF 188 1885
Export citation
  • Abstract

In this paper, the numerical solution of the matrix problems over a ring of integers is discussed. The rank-k updating algorithm for the exact inversion of a matrix is proposed. This algorithm is generally more effective than Jordan elimination. The common divisor of the numbers involved is reduced to avoid over-swelling of intermediate numbers.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-296, author = {}, title = {The Rank-k Updating Algorithm for the Exact Inversion of Matrices with Integer Elements}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {4}, pages = {296--300}, abstract = { In this paper, the numerical solution of the matrix problems over a ring of integers is discussed. The rank-k updating algorithm for the exact inversion of a matrix is proposed. This algorithm is generally more effective than Jordan elimination. The common divisor of the numbers involved is reduced to avoid over-swelling of intermediate numbers. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9362.html} }
TY - JOUR T1 - The Rank-k Updating Algorithm for the Exact Inversion of Matrices with Integer Elements JO - Journal of Computational Mathematics VL - 4 SP - 296 EP - 300 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9362.html KW - AB - In this paper, the numerical solution of the matrix problems over a ring of integers is discussed. The rank-k updating algorithm for the exact inversion of a matrix is proposed. This algorithm is generally more effective than Jordan elimination. The common divisor of the numbers involved is reduced to avoid over-swelling of intermediate numbers.
Jian-xin Deng. (1970). The Rank-k Updating Algorithm for the Exact Inversion of Matrices with Integer Elements. Journal of Computational Mathematics. 10 (4). 296-300. doi:
Copy to clipboard
The citation has been copied to your clipboard